# SDR RAIA950446

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120017
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2322C2
- Condition: Failed
- Location: Rt Pack
- Part time: 4,716 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - RT PACK SMELLS LIKE IT IS GETTING HOT ON GROUND.  MAINTENANCE REPLACED RT GROUND COOLING FAN.  GROUND TEST CHECK NORMAL.  NO SMELL NOTED.  (W)
